Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 307974, 8 pages
http://dx.doi.org/10.1155/2013/307974
Research Article

-Coherent Pairs on the Unit Circle

1Facultad de Ciencias, Universidad de Colima, Bernal Díaz del Castillo 340, 28045 Colima, COL, Mexico
2Departamento de Matemáticas, Universidad Carlos III de Madrid, Avenida de la Universidad 30, 28911 Leganés, Spain

Received 23 July 2013; Accepted 19 September 2013

Academic Editor: Jinde Cao

Copyright © 2013 Luis Garza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Francisco Marcellan, and Natalia C. Pinzon-Cortes, “Generalized Coherent Pairs On The Unit Circle And Sobolev Orthogonal Polynomials,” Publications de L Institut Mathematique-Beograd, vol. 96, no. 110, pp. 193–210, 2014. View at Publisher · View at Google Scholar
  • F. Marcellán, and A. Sri Ranga, “Sobolev Orthogonal Polynomials on the Unit Circle and Coherent Pairs of Measures of the Second Kind,” Results in Mathematics, 2016. View at Publisher · View at Google Scholar